# SDR SWIA202162256

- Difficulty date: September 20, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE LH FS280 CROSSBEAM FOUND LH LOWER BULKHEAD WEB TO BE EXFOLIATED   (C-CHECK RO 11/04/2021)   REMOVED AND REPLACED LH FS280 CROSSBEAM AT LH LOWER BULKHEAD WEB REF CRJ900 SRM 53-11-10-201-004-A01.   COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY & FORM M-337. SEE CONTINUE CARD FOR DETAILS.
